# SDR ASMF201012004

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737705
- Aircraft serial: 33792
- Aircraft time: 19,783 hours, 10,565 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 106122629
- Condition: Damaged
- Location: Le Flaps
- Part time: 19,481 hours, 10,584 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED OF FLIGHT DUE TO DURING CRUISE AT 38,000 FEET, THE L/E FLAPS TRANSIT LIGHT AND L/E DEVICES LIGHT TURNED ON, SO THE FLIGHT CREW PERFORMED THE QRH 9.12 PROCEDURE LANDING WITH NO ADDITIONAL PROBLEMS. ACFT WAS SENT TO THE HANGAR AND DURING MX REVISION WAS DETECTED THE S995 SENSOR DAMAGED; SO IT WAS REPLACED IAW MM 27-88-11, TESTED CORRECT. THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 49,600 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 58,059 KILOGRAMS.
